# SDR COM60502

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 6229336400
- Condition: Failed
- Location: E/E Compt
- Part time: 3,451 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YAW DAMPENER FAILED IN FLIGHT WOULD NOT RESET.  REMOVED AND REPLACED AHRS COMPUTER.  OPS CHECK GOOD.
